# SDR 2002F01113

- Difficulty date: December 6, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Aircraft time: 22,668 hours, 7,098 cycles
- Engine: Rroyce RB211*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION LEVEL 2 CORROSION DISCOVERED AT FORWARD FUSELAGE SECTION, FS 381, LBL 25, TM 91 IN SEAT ATTACH TRACK.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK IAW SRM.
